# SDR FDEA2020072361532

- Difficulty date: July 16, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 61,287 hours, 24,224 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM LOWER NUT PLATE STRIP IS CORRODED BS 1681.8, LBL39 REMOVED AND REPLACED FLOOR BEAM LWR NUTPLATE STRIP AT BS 1681.8 LBL 39 IAW  SRM 51-40-02 AND DWG 146N5693 REV C
